Volume 3, issue 1 (1999)

Download this article
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Embeddings from the point of view of immersion theory : Part II

Thomas G Goodwillie and Michael Weiss

Geometry & Topology 3 (1999) 103–118
Bibliography
1 R Bott, On invariants of manifolds, from: "Modern methods in complex analysis (Princeton, NJ, 1992)", Ann. of Math. Stud. 137, Princeton Univ. Press (1995) 29 MR1369132
2 J P Dax, Étude homotopique des espaces de plongements, Ann. Sci. École Norm. Sup. $(4)$ 5 (1972) 303 MR0321110
3 T G Goodwillie, Calculus. II. Analytic functors, $K$–Theory 5 (1991/92) 295 MR1162445
4 T G Goodwillie, A multiple disjunction lemma for smooth concordance embeddings, Mem. Amer. Math. Soc. 86 (1990) MR1015675
5 T G Goodwillie, Excision estimates for spaces of homotopy equivalences, preprint (1995)
6 T G Goodwillie, Excision estimates for spaces of smooth embeddings, preprint (1998)
7 T G Goodwillie, J Klein, Excision estimates for spaces of Poincaré embeddings, in preparation
8 A Haefliger, Plongements différentiables dans le domaine stable, Comment. Math. Helv. 37 (1962/1963) 155 MR0157391
9 A Haefliger, M W Hirsch, Immersions in the stable range, Ann. of Math. $(2)$ 75 (1962) 231 MR0143224
10 M Kontsevich, Feynman diagrams and low-dimensional topology, from: "First European Congress of Mathematics, Vol. II (Paris, 1992)", Progr. Math. 120, Birkhäuser (1994) 97 MR1341841
11 J Milnor, On the construction FK, from: "Algebraic topology—a student's guide" (editor J F Adams), London Mathematical Society Lecture Note Series 4, Cambridge University Press (1972) MR0445484
12 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23 MR1089670
13 V A Vassiliev, Complements of discriminants of smooth maps: topology and applications, Translations of Mathematical Monographs 98, American Mathematical Society (1992) MR1168473
14 M Weiss, Calculus of embeddings, Bull. Amer. Math. Soc. $($N.S.$)$ 33 (1996) 177 MR1362629
15 M Weiss, Embeddings from the point of view of immersion theory I, Geom. Topol. 3 (1999) 67 MR1694812
16 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508